Previous |  Up |  Next


Title: Contribution to construction of global cubic $C^1$ or $C^2$-spline on equidistant knotset (English)
Author: Kobza, Jiří
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 6-11, 2004
Issue: 2004
Pages: 102-107
Category: math
Date available: 2015-09-08T11:14:23Z
Last updated: 2015-09-08
Stable URL:


Files Size Format View
PANM_12-2004-1_15.pdf 202.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo